Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 458, NWS Norman, OK

September 7, 20126 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 7, 2012, 7:31 PM CDT for 6 counties in Oklahoma. It was in force for 18 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2012, 7:31 PM CDT (00:31 UTC)
Expired
Sep 25, 2012, 7:45 PM CDT
In force
18 days
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Beckham County, OK, Greer County, OK, Harmon County, OK, Lincoln County, OK, Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 42 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1822 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-100 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WUUS54 KOUN 080031
SVROUN
OKC081-083-109-080130-
/O.NEW.KOUN.SV.W.0458.120908T0031Z-120908T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  LOGAN COUNTY IN CENTRAL OKLAHOMA...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 830 PM CDT

* AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  NORTHWEST OF ARCADIA...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LUTHER BY 745 PM
  WELLSTON BY 755 PM
  WARWICK BY 800 PM
  CHANDLER BY 810 PM
  SPARKS AND DAVENPORT BY 815 PM
  PRAGUE BY 825 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3547 9665 3556 9725 3567 9753 3584 9736
      3572 9660 3547 9661
TIME...MOT...LOC 0031Z 282DEG 35KT 3572 9733

$$
5 follow-up statements
555 
WWUS54 KOUN 080039
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
739 PM CDT FRI SEP 7 2012

OKC083-080049-
/O.CAN.KOUN.SV.W.0458.000000T0000Z-120908T0130Z/
LOGAN OK-
739 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR LOGAN COUNTY IS CANCELLED...

LAT...LON 3573 9747 3572 9714 3573 9693 3572 9660
      3547 9661 3556 9725 3567 9753
TIME...MOT...LOC 0039Z 282DEG 35KT 3568 9725

$$

OKC081-109-080130-
/O.CON.KOUN.SV.W.0458.000000T0000Z-120908T0130Z/
LINCOLN OK-OKLAHOMA OK-
739 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR OKLAHOMA AND LINCOLN COUNTIES...

AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
EAST OF ARCADIA...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LUTHER BY 745 PM CDT...
  WELLSTON BY 755 PM CDT...
  WARWICK BY 800 PM CDT...
  CHANDLER BY 810 PM CDT...
  SPARKS BY 815 PM CDT...
  DAVENPORT BY 820 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3573 9747 3572 9714 3573 9693 3572 9660
      3547 9661 3556 9725 3567 9753
TIME...MOT...LOC 0039Z 282DEG 35KT 3568 9725

$$
664 
WWUS54 KOUN 080049
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
749 PM CDT FRI SEP 7 2012

OKC081-109-080130-
/O.CON.KOUN.SV.W.0458.000000T0000Z-120908T0130Z/
LINCOLN OK-OKLAHOMA OK-
749 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR OKLAHOMA AND LINCOLN COUNTIES...

AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LUTHER...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WELLSTON BY 755 PM CDT...
  WARWICK BY 800 PM CDT...
  CHANDLER BY 810 PM CDT...
  SPARKS BY 815 PM CDT...
  DAVENPORT BY 820 PM CDT...
  PRAGUE BY 830 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3558 9724 3572 9726 3572 9714 3573 9693
      3572 9660 3547 9661
TIME...MOT...LOC 0049Z 282DEG 35KT 3565 9713

$$
451 
WWUS54 KOUN 080059
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CDT FRI SEP 7 2012

OKC109-080109-
/O.CAN.KOUN.SV.W.0458.000000T0000Z-120908T0130Z/
OKLAHOMA OK-
759 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR OKLAHOMA COUNTY IS
CANCELLED...

LAT...LON 3556 9714 3572 9714 3573 9693 3572 9660
      3570 9660 3547 9661
TIME...MOT...LOC 0059Z 281DEG 25KT 3565 9708

$$

OKC081-080130-
/O.CON.KOUN.SV.W.0458.000000T0000Z-120908T0130Z/
LINCOLN OK-
759 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR LINCOLN COUNTY...

AT 759 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WELLSTON...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WARWICK BY 805 PM CDT...
  CHANDLER BY 820 PM CDT...
  SPARKS AND DAVENPORT BY 830 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3556 9714 3572 9714 3573 9693 3572 9660
      3570 9660 3547 9661
TIME...MOT...LOC 0059Z 281DEG 25KT 3565 9708

$$
472 
WWUS54 KOUN 080112
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CDT FRI SEP 7 2012

OKC081-080123-
/O.CAN.KOUN.SV.W.0458.000000T0000Z-120908T0130Z/
LINCOLN OK-
812 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY IS CANCELLED...

AT 813 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3556 9714 3572 9714 3573 9693 3572 9660
      3570 9660 3547 9661
TIME...MOT...LOC 0113Z 281DEG 25KT 3563 9696

$$
445 
WUUS54 KOUN 252347
SVROUN
OKC009-055-057-260045-
/O.NEW.KOUN.SV.W.0458.120925T2347Z-120926T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT TUE SEP 25 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BECKHAM COUNTY IN WESTERN OKLAHOMA...
  NORTHWESTERN GREER COUNTY IN SOUTHWEST OKLAHOMA...
  EXTREME NORTHERN HARMON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 745 PM CDT

* AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL
  AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 6
  MILES NORTHEAST OF LUTIE...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DELHI AND VINSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3519 9999 3523 9959 3522 9958 3486 9961
      3485 9962 3492 9999 3493 10000 3516 10000
TIME...MOT...LOC 2343Z 270DEG 20KT 3508 10013 

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 6:00 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Sep 7, 6:00 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
600 PM CDT FRI SEP 7 2012

.AVIATION...
STRONG COLD FRONT WILL CONTINUE TO PUSH SOUTH THROUGH THE ENTIRE
AREA THIS EVENING. WIND GUSTS TO OVER 40 MPH WILL BE POSSIBLE FOR A
FEW MORE HOURS BEFORE GRADUALLY DIMINISHING OVERNIGHT. A COUPLE
HOURS AFTER FRONTAL PASSAGE OF A THUNDERSTORM... HOWEVER EXPECT
SKIES TO CLEAR OVERNIGHT WITH CLEAR SKIES ON SATURDAY AND WINDS
REMAINING BELOW 15KTS.

30

&&

.PREV DISCUSSION... /ISSUED 221 PM CDT FRI SEP 7 2012/

.DISCUSSION...
COLD FRONT ACROSS CENTRAL OK WILL CONTINUE TO MOVE ACROSS THE REGION
THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE MOSTLY ALONG AND BEHIND THE FRONT THROUGH TONIGHT. A
FEW OF THE STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS
THE MAIN CONCERN DUE TO THE TEMP DEWPT SPREADS. RAIN CHANCES ARE
EXPECTED TO END EARLY SATURDAY MORNING. WITH A FEW WIND GUSTS TO
AROUND 40 MPH BEHIND THE FRONT WILL CONTINUE WITH THE CURRENT WIND
ADVISORY.

TEMPERATURES WILL FALL FAIRLY QUICKLY WITH THE FRONTAL PASSAGE.
COOLER CONDITIONS ARE EXPECTED THROUGH MUCH OF THE WEEKEND. HOT
TEMPERATURES... HIGHS IN 90S... WILL RETURN EARLY NEXT WEEK AS UPPER
RIDGE AND SOUTHERLY LOW LEVEL WINDS RETURN TO THE AREA.
ELEVATED FIRE WEATHER CONDITIONS WILL BE A CONCERN EARLY NEXT
WEEK DUE TO THE HOT TEMPERATURES... DRY AIR... AND BREEZY
CONDITIONS. MODELS SHOW ANOTHER SYSTEM MOVING ACROSS THE PLAINS LATE
NEXT WEEK WHICH WOULD BRING ANOTHER COLD FRONT AND A CHANCE FOR RAIN
TO PARTS OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  57  83  54  89 /  40  10   0   0
HOBART OK         55  85  54  89 /  30  10   0   0
WICHITA FALLS TX  59  86  56  90 /  30  10   0   0
GAGE OK           53  83  49  89 /  10   0   0   0
PONCA CITY OK     53  82  54  89 /  20   0   0   0
DURANT OK         60  84  53  89 /  30  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ007-008-012-
     013-016>026-033>036.

     WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR OKZ004>006-009>011-
     014-015.

     WIND ADVISORY FROM 6 PM TO 10 PM CDT THIS EVENING FOR OKZ027>031-
     037>040-044-045.

TX...WIND ADVISORY FROM 6 PM TO 10 PM CDT THIS EVENING FOR TXZ083>090.

&&

26/25
Hazardous weather outlook, Sep 7, 12:00 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT FRI SEP 7 2012

OKZ004>048-050>052-TXZ083>090-081200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EARLY EVENING.

DISCUSSION...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY AND TONIGHT.
AHEAD OF THE FRONT...TEMPERATURES WILL WARM QUICKLY INTO THE MID 90S
AND 100S. CONVERGENCE ALONG THE FRONT AND AN APPROACHING TROUGH
SHOULD RESULT IN AT LEAST WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
ALONG AND BEHIND THE BOUNDARY.  RELATIVELY DRY AND HOT AIR BELOW THE
THUNDERSTORMS WILL INCREASE THE RISK FOR DAMAGING WIND GUSTS WITH
THE STRONGER STORMS.  WIND GUSTS OF 60 TO 70 MPH ARE POSSIBLE ALONG
WITH MARGINALLY SEVERE HAIL.

IF STORMS DEVELOP...STORM INTENSITY WILL DECREASE QUICKLY BETWEEN
7 AND 8 PM.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY SEP 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG...GUSTY NORTH WINDS ARE EXPECTED BEHIND THE FRONT.  PLEASE
REFER TO THE WIND ADVISORY FOR FURTHER DETAILS.

HOT AND DRY CONDITIONS AHEAD OF THE FRONT WILL ELEVATE FIRE
WEATHER CONDITIONS BY EARLY AFTERNOON.  IF FIRES START...AN
APPROACHING FRONT AND WIND SHIFT WILL MAKE CONTAINMENT MORE
DIFFICULT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
DRIER AIR BEHIND THE FRONT...WILL RESULT IN MAINLY DRY CONDITIONS
THROUGH THE MIDDLE OF NEXT WEEK.  THUNDERSTORMS CHANCES WILL
INCREASE SLIGHTLY ON THURSDAY AS A FRONT APPROACHES THE AREA.

OTHER HAZARDOUS WEATHER...
LOW AFTERNOON HUMIDITY VALUES ARE EXPECTED OVER THE WEEKEND
AND WILL LAST INTO THE MIDDLE OF NEXT WEEK.  BREEZY WINDS
SATURDAY...MONDAY AND TUESDAY WILL ELEVATE FIRE WEATHER
CONDITIONS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY SEPTEMBER 8.

In the hours before

Special weather statement, Sep 7, 5:24 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
524 PM CDT FRI SEP 7 2012

OKZ027-028-035-037>041-044-046-072315-
COTTON OK-KIOWA OK-GRADY OK-MCCLAIN OK-TILLMAN OK-GARVIN OK-
MURRAY OK-STEPHENS OK-COMANCHE OK-CARTER OK-
524 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COTTON...SOUTH
CENTRAL KIOWA...SOUTHERN GRADY...SOUTHWESTERN MCCLAIN...
NORTHEASTERN TILLMAN...GARVIN...MURRAY...STEPHENS...COMANCHE AND
NORTHWESTERN CARTER COUNTIES UNTIL 615 PM CDT...

AT 524 PM CDT...A FEW STRONG THUNDERSTORMS WERE JUST NORTH OF A
COLD FRONT...ALONG A LINE EXTENDING FROM 3 MILES WEST OF LINDSAY TO
SNYDER...MOVING SOUTHEAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...
BLOWING DUST...

LOCATIONS IMPACTED INCLUDE...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...MARLOW...LINDSAY...
WALTERS...DAVIS...CACHE...WYNNEWOOD...COMANCHE...SNYDER...
MAYSVILLE...RUSH SPRINGS...ELGIN...BRAY...FLETCHER...GERONIMO...
STERLING AND ELMORE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN ABRUPT WIND SHIFT TO NORTH CAN BE EXPECTED WITH THE COLD FRONT
AND THE STORMS.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3422 9898 3468 9906 3500 9738 3442 9689
TIME...MOT...LOC 2222Z 308DEG 33KT 3483 9766 3462 9893

MBS
Special weather statement, Sep 7, 5:46 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT FRI SEP 7 2012

OKZ037-TXZ085-086-072315-
TILLMAN OK-WICHITA TX-WILBARGER TX-
546 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TILLMAN...
NORTHWESTERN WICHITA AND NORTHEASTERN WILBARGER COUNTIES UNTIL 615
PM CDT...

AT 546 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
FARGO...MOVING SOUTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...

LOCATIONS IMPACTED INCLUDE...
VERNON...FREDERICK...DAVIDSON...HOLLISTER...FARGO...GRAYBACK...
HARROLD AND OKLAUNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN ABRUPT WIND SHIFT TO THE NORTH WILL OCCUR WITH PASSAGE OF A COLD
FRONT.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3437 9924 3434 9923 3434 9920 3436 9919
      3438 9922 3449 9902 3424 9871 3393 9924
      3427 9941
TIME...MOT...LOC 2243Z 307DEG 16KT 3428 9918

MBS
Special weather statement, Sep 7, 6:27 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CDT FRI SEP 7 2012

OKZ037-039-041-044>046-050-TXZ084>090-080000-
COTTON OK-LOVE OK-JEFFERSON OK-TILLMAN OK-MURRAY OK-CARTER OK-
STEPHENS OK-BAYLOR TX-ARCHER TX-KNOX TX-WICHITA TX-WILBARGER TX-
CLAY TX-FOARD TX-
627 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COTTON...NORTHWESTERN
LOVE...JEFFERSON...SOUTHEASTERN TILLMAN...SOUTHWESTERN MURRAY...
CARTER...SOUTHEASTERN STEPHENS...NORTHERN BAYLOR...NORTHERN ARCHER...
NORTHEASTERN KNOX...WICHITA...SOUTHEASTERN WILBARGER...NORTHERN
CLAY AND SOUTHEASTERN FOARD COUNTIES UNTIL 700 PM CDT...

AT 626 PM CDT...A STRONG COLD FRONT EXTENDED ALONG A LINE FROM 3
MILES SOUTHWEST OF TURNER FALLS TO 4 MILES NORTHWEST OF WAURIKA TO 6
MILES WEST OF BURKBURNETT TO 7 MILES SOUTH OF GRAYBACK...MOVING
SOUTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...ARDMORE...BURKBURNETT...SHEPPARD AFB...IOWA PARK...
LONE GROVE...HENRIETTA...ELECTRA...HEALDTON...WAURIKA...HOLLIDAY...
WILSON...RINGLING...RYAN...PETROLIA...SPRINGER...BYERS...RANDLETT...
TERRAL AND DEAN.

LAT...LON 3395 9965 3447 9715 3399 9696 3390 9758
      3395 9759 3399 9767 3386 9783 3385 9789
      3389 9797 3384 9798 3358 9961
TIME...MOT...LOC 2326Z 309DEG 30KT 3439 9719 3422 9804 3412 9866
3389 9917

30
Special weather statement, Sep 7, 6:34 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT FRI SEP 7 2012

OKZ042-043-080000-
PONTOTOC OK-COAL OK-
634 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PONTOTOC AND
SOUTHWESTERN COAL COUNTIES UNTIL 700 PM CDT...

AT 630 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
PONTOTOC...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
TUPELO...CENTRAHOMA...CLARITA...OLNEY...FITTSTOWN AND JESSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3441 9630 3442 9635 3447 9651 3450 9651
      3450 9661 3453 9669 3465 9663 3460 9619
TIME...MOT...LOC 2330Z 286DEG 23KT 3456 9660

30
Special weather statement, Sep 7, 7:00 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT FRI SEP 7 2012

OKZ045-046-050-TXZ085>090-080030-
JEFFERSON OK-LOVE OK-CARTER OK-BAYLOR TX-WICHITA TX-WILBARGER TX-
CLAY TX-ARCHER TX-KNOX TX-
700 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...LOVE...
SOUTHWESTERN CARTER...BAYLOR...SOUTHEASTERN WICHITA...SOUTHEASTERN
WILBARGER...CLAY...ARCHER AND EASTERN KNOX COUNTIES UNTIL 730 PM
CDT...

AT 656 PM CDT...A COLD FRONT EXTENDED ALONG A LINE EXTENDING FROM
3 MILES EAST OF WILSON TO 4 MILES SOUTHWEST OF WICHITA FALLS TO
DUNDEE TO 4 MILES NORTHEAST OF RHINELAND...MOVING SOUTHEAST AT 40
MPH. THE VERY STRONG WIND GUSTS WILL CONTINUE FOR AN HOUR OR TWO
AFTER THE FRONTAL PASSAGE.

HAZARDS INCLUDE...
WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...SEYMOUR...SHEPPARD AFB...IOWA PARK...LONE GROVE...
HENRIETTA...ARCHER CITY...HOLLIDAY...WILSON...MUNDAY...MARIETTA...
RYAN...PETROLIA...BYERS...SCOTLAND...THACKERVILLE...TERRAL...
BELLEVUE...WINDTHORST AND DEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WIND SHIFT WILL AFFECT FIRE FIGHTING EFFORTS. PLEASE ADVISE
FIRE CREWS IN THE FIELD OF THE CHANGE IN WIND DIRECTION.

&&

LAT...LON 3340 9965 3366 9987 3401 9861 3422 9730
      3391 9698 3389 9698 3376 9719 3385 9717
      3392 9721 3386 9726 3388 9733 3382 9743
      3391 9748 3390 9759 3399 9767 3386 9784
      3388 9798 3355 9798 3347 9842 3340 9849
TIME...MOT...LOC 2356Z 325DEG 35KT 3417 9736 3386 9853 3373 9894
3358 9961

30
Special weather statement, Sep 7, 7:28 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
728 PM CDT FRI SEP 7 2012

OKZ019-025-026-080100-
LINCOLN OK-LOGAN OK-OKLAHOMA OK-
728 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  LINCOLN COUNTY
  LOGAN COUNTY
  OKLAHOMA COUNTY

AT 728 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTH OF EDMOND...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARCADIA...CHANDLER...
EDMOND...LUTHER...WARWICK AND WELLSTON.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3575 9683 3553 9689 3565 9748 3583 9743
TIME...MOT...LOC 0028Z 282DEG 35KT 3572 9734

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:00 PM CDTSpecial Weather StatementOUNJefferson, Love30 min
Sep 7, 7:28 PM CDTSpecial Weather StatementOUNLincoln32 min
Sep 7, 8:11 PM CDTSpecial Weather StatementOUNCleveland34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.